# SDR DXTA200500742

- Difficulty date: May 25, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 4,313 hours, 3,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guard
- Condition: Loose
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FLAPS (20) WOULD NOT RETRACT TO ZERO.  FLAP HANDLE WOULD NOT MOVE FROM DETENT.  UPON LANDING AND SHUTDOWN, FLAPS THEN RETRACTED NORMALLY.  OPERATED FLAPS NUMEROUS CYCLES AND FOUND NO FAILURE, HOWEVER, FOUND THE FLAP HANDLE SIDE GUARDS LOOSE.  REMOVED FLAP HANDLE AND TIGHTENEND SIDE GUARDS, REINSTALLED FLAP HANDLE ASSY FLAPS.  OPS CHECK GOOD IAW THE MODEL 650 MM 27-54-01.
